Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

White spot directly on the eye causing blurred vision, taking Tobramycin and Dexamethasone Ophthalmic Suspension for pink eye. Will it subside?

I went to my family practice doctor and I was diagnosed with pink eye yesterday. My symptoms started on Tuesday with a red,watery eye and sensitivity to the light. I was prescribed Tobramycin and Dexamethasone Ophthalmic Suspension. After using the drops the light sensitivity has gotten better and I was able to open and keep my eye open. However, I noticed a white spot directly on my eye. I can not see through the eye. It looks like I am looking through a clear plastic bag. I am more concerned about this. I ve been applying the 1 drop every 4 hours as prescribed by the doctor. Is the white spot on my eye going to go away with time or is this something I will need to see an eye specialist?
Asked On : Mon, 7 May 2012
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
Dear Sir,
That white spot might be a corneal defect or foreign body, you should get yourself again checked before using more medication.
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor